Statistique
Vitesses de convergence dans la loi forte des grands nombres et dans l'estimation de la densité pour des variables aléatoires associées
[Convergence rates in the law of large numbers and for density estimation for associated random variables]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 515-518.

Let (Xi)iN be a stationary associated random process. We give a new exponential inequality and derive a rate of convergence for the law of large numbers. For this type of process, a uniform almost sure rate of convergence over compact sets for the kernel density estimator is also given.

Nous considérons un processus stationnaire associé (Xi)iN. Nous établissons une nouvelle inégalité exponentielle et nous déduisons une vitesse de convergence dans la loi forte des grands nombres. Pour ce type de processus une vitesse de convergence presque sûre uniforme sur les ensembles compacts de l'estimateur à noyau de la fonction de densité est également établie.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.017
Douge, Lahcen 1

1 L.S.T.A., Université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2007__344_8_515_0,
     author = {Douge, Lahcen},
     title = {Vitesses de convergence dans la loi forte des grands nombres et dans l'estimation de la densit\'e pour des variables al\'eatoires associ\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {515--518},
     publisher = {Elsevier},
     volume = {344},
     number = {8},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.017/}
}
TY  - JOUR
AU  - Douge, Lahcen
TI  - Vitesses de convergence dans la loi forte des grands nombres et dans l'estimation de la densité pour des variables aléatoires associées
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 515
EP  - 518
VL  - 344
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.017/
DO  - 10.1016/j.crma.2007.02.017
LA  - fr
ID  - CRMATH_2007__344_8_515_0
ER  - 
%0 Journal Article
%A Douge, Lahcen
%T Vitesses de convergence dans la loi forte des grands nombres et dans l'estimation de la densité pour des variables aléatoires associées
%J Comptes Rendus. Mathématique
%D 2007
%P 515-518
%V 344
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.017/
%R 10.1016/j.crma.2007.02.017
%G fr
%F CRMATH_2007__344_8_515_0
Douge, Lahcen. Vitesses de convergence dans la loi forte des grands nombres et dans l'estimation de la densité pour des variables aléatoires associées. Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 515-518. doi : 10.1016/j.crma.2007.02.017. http://www.numdam.org/articles/10.1016/j.crma.2007.02.017/

[1] Dewan, I.; Prakasa Rao, B.L.S. A general method of density estimation for associated random variables, J. Nonparametric Statist., Volume 10 (1999), pp. 405-420

[2] Doukhan, P.; Louhichi, S. A new weak dependence condition and applications to moment inequalities, Stochastic Process. Appl., Volume 84 (1999), pp. 313-342

[3] Doukhan, P.; Louhichi, S. Functional estimation of a density under a new weak dependence condition, Scand. J. Statist., Volume 28 (2001), pp. 325-341

[4] Esary, J.D.; Proschan, F.; Walkup, D. Association of random variables, with applications, Ann. Math. Statist., Volume 38 (1967), pp. 1466-1474

[5] Masry, E. Multivariate probability density estimation for associated processes: Strong consistency and rates, Statist. Probab. Lett., Volume 58 (2001), pp. 205-219

[6] Roussas, G.G.; Ioannides, D.A. Exponential inequality for associated random variables, Statist. Probab. Lett., Volume 42 (1999), pp. 423-431

Cited by Sources: